# SDR CA101030001

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,157 hours
- Engine: Ge CF348E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548162
- Condition: Failed
- Location: Te Flaps
- Part time: 12,251 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) FLIGHT EXPERIENCE A FLAP FAILURE ON APPROACH.  A GO AROUND WAS CONDUCTED AND SUBSEQUENT LANDING WAS CARRIED OUT.  IFS AND THE DUTY PILOT WERE ADVISED.  CHANGED NR 3 RT FLAP ACTUATOR AS PER AMM 27-51-01-000-801A OPERATIONAL CHECKED SERVICEABLE.
